# SDR GTIA20120509414

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 20,784 hours, 9,850 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L1 AND R1 PASSENGER DOOR ASSIST CYLINDER PRESSURE LESS THAN 1100 PSI. NO LEAKS DETECTED. SERVICED BOTH L1 AND R1 DOOR ASSIST CYLINDERS WITH NITROGEN (N2) TO REQ'D LEVEL IAW AMM 52-10-00-614-001-A.  NO LEAKS DETECTED AT THIS TIME.
